# SDR UALA2010090703283

- Difficulty date: September 7, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 75,017 hours, 12,219 cycles
- Engine: Pwa PW4060
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3964622
- Part serial: 22
- Condition: Faulty
- Location: Rt Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS R PACK OFF. RAN C-L. PACK RETURNED TO NORM OPS. THEN PROB REOCCURRED. ACCOMPLISHED TROUBLESHOOTING. NO FAULTS ON PACK TEMP CONTROLLER. PACK INOP ON GROUND. SUSPECT FLOW CONTROL VALVE FLOW CONTROL VALVE LOCKED.  REPLACED RT FLOW CONTROL VALVE, TESTED OKAY.
